# SDR ASAA0280695

- Difficulty date: December 28, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39361902
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FORWARD SERVICE (R-1) DOOR EMERGENCY SLIDE GIRT BAR FLOOR FITTING IS CORRODED AT FS 160.  REPLACED FITTING PER SRM 51-30-1.  (M)
